Exact Solution of Gradually Varied Flow

by Mohammad Akram Gill, (M.ASCE), Sr. Lect.; Dept. of Civ. Engrg., Ahmadu Belle Univ., Zaria, Nigeria,


Serial Information: Journal of the Hydraulics Division, 1976, Vol. 102, Issue 9, Pg. 1353-1364


Document Type: Journal Paper

Discussion: Solanki Himat T. (See full record)
Discussion: Montes J. S. (See full record)
Discussion: Enever Keith J. (See full record)
Closure: (See full record)

Abstract: Exact algebraic solutions for the gradually varied flow equation are obtained for several integral and nonintegral values of the hydraulic exponents. A method of obtaining solutions for any value of the hydraulic exponents is explained. Although the algebraic solutions can themselves be programmed on computers for any particular flow problem, such solutions are of particular academic interest because they mark the end of the quest for exact algebraic solution of the gradually varied flow equation.

Subject Headings: Gradually varied flow | Hydraulics | Integrals | Computing in civil engineering | Colleges and universities

Services: Buy this book/Buy this article

 

Return to search